Les champs catalauniques

Alföldi, András: Les champs catalauniques. Revue des études hongroises, (6). pp. 108-111. (1928)

[img] Cikk, tanulmány, mű
etudes_hongroises_006_108-111.pdf

Download (644kB)
Item Type: Article
Journal or Publication Title: Revue des études hongroises
Date: 1928
Volume: 6
Page Range: pp. 108-111
Language: francia
Heading title: Notes et documents
Uncontrolled Keywords: Történelemtudomány
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 17. 09:27
Last Modified: 2016. Oct. 17. 09:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/25355

Actions (login required)

View Item View Item